# SDR SIMA20121011001

- Difficulty date: October 11, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 19,152 hours, 4,111 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE AFT FLIGHT ATTENDANT FLASHLIGHT MISSING.  FLASHLIGHT INSTALLED IAW STAND MAINTENANCE PRACTICES MEL ITEM RESTORED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
